# SDR CALA2025062005747

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 15,579 hours, 5,083 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMTY EMERGENCY LIGHTS INOP FROM ROW 35-39. FOUND FUSE BLOWN ON M1673 POWER SUPPLY. REMOVE AND REPLACE FUSE ON M1673 PER AMM 33-51-06-960-801. SYSTEM OPS CHECK NORMAL.
